# SDR RAIA950914

- Difficulty date: September 10, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N429AM
- Make and model: Bag JETSTM3201
- Aircraft serial: 879
- System (JASC): 3240 · Landing Gear Brake System
- Part: Brake
- Part number: 215221
- Condition: Req'D Service
- Location: Left
- Part time: 9,205 hours
- Stage of operation: TX
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

STL - CAPTAINS AND FLIGHT OFFICERS LEFT BRAKE WEAK.  MAINTENANCE BLED LEFT BRAKE ASSY AND PERFORMED OPERATIONAL CHECK TO BE OK.  (M)
